Cookies?
Library Header Image
LSE Research Online LSE Library Services

Vasicek beyond the normal

Norberg, Ragnar (2004) Vasicek beyond the normal. Mathematical Finance, 14 (4). pp. 585-604. ISSN 0960-1627

Full text not available from this repository.
Identification Number: 10.1111/j.0960-1627.2004.00206.x
Item Type: Article
Official URL: http://www.blackwellpublishing.com/journal.asp?ref...
Additional Information: © 2004 Blackwell Publishing
Subjects: H Social Sciences > HG Finance
Sets: Research centres and groups > Financial Markets Group (FMG)
Departments > Statistics
Date Deposited: 25 Sep 2008 13:08
Last Modified: 01 Oct 2010 09:08
URI: http://eprints.lse.ac.uk/id/eprint/16361

Actions (login required)

View Item View Item